# SDR 2007UALA03013

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 55,368 hours, 29,917 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58781
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT INOP AND EEL LIGHTS ROWS 15-21 ARE DIM.  REPLACED CABLE.
